# SDR SWAA2021092708183

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT BS 887+16, BL 0, WL 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN.  REMOVED ONE FASTENER IAW SRM 51-40-02. REMOVED CORROSION AND PERFORMED VISUAL INSPECTION WITH A 10- POWER MAGNIFYING GLASS IAW SRM 51-10-02, PARAGRAPH 15 A 6A.  NO ADDITIONAL DAMAGE NOTED.  HFEC INSPECTED SKIN BLENDOUT AREA IAW NDTM P6; 51-00-00, PROC 23. NO DISCREPANCIES NOTED.  INSPECTED OPEN HOLE IAW NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. UT INSPECTED SKIN BLENDOUT AREA IAW NDTM P4; 51-00-00 PROC 2.  FOUND OUT OF LIMITS IAW SRM 53-00-01-1A-1, FIG 103, DETAIL D.
